# SDR F3LA2022201200169

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 12,257 hours, 5,520 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLUE ELEC HYD PUMP FAILED ON PUSHBACK.  FOLLOWED TSM 29-12-00-810-804-A UP TO STEP 3, B. NO FAULTS NOTED. OPS CHECK GOOD PER AMM 29-2-00-710-001. A/C OK FOR SERVICE.
